# SDR DHL200070703C

- Difficulty date: May 18, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1080 CIR JOINT HAS 2090 CORR LOSS FROM S-8R TO S10R AFT OF AFT FASTENER ROW.  REMOVED FASTNERS AND CUT OUT DAMAGED SECTION OF AFT SKIN 13S 1080 FROM STR 10R TO STR 4R 59 .375 X 4.125 AS PER S/B 53-0109 R 4.  VISUAL INSP ACCOMP FROM 10L STRINGER TO 10R STRINGER, NO FURTHER CORROSION NOTED.  ALODINED AND PRIMED AREA PER SRM 51-10-2.  FABRICATED REPAIR PARTS AND INSTALLED FROM STA 1080 TO 1088 STR 4R TO STR 10R PER S/B 727-53-0109.  SEALED AREA AS REQUIRED PER S/B727-53-0109.
